MathSciNet Relay Station
MathSciNet bibliographic data
MR1373636 (97f:14007) 14C20 (14J26 14M20 14N05)
Harbourne, Brian Anticanonical rational surfaces. Trans. Amer. Math. Soc. 349 (1997), no. 3, 1191–1208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement